# SDR 2001FA0000565

- Difficulty date: November 12, 2001
- Submitted: November 29, 2001
- Operation: General aviation
- Aircraft: N6204N
- Make and model: Cessna 182Q
- Aircraft serial: 18267796
- Engine: Cont O470U
- System (JASC): 7414 · Magneto/Distributor
- Part: Bearing
- Part number: M3006
- Condition: Failed
- Location: Magneto
- Component: Magneto, Slick
- Component part number: 6310
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED RIGHT MAGNETO INOPERATIVE ON RUNUP.  REMOVED RIGHT MAGNETO FOUND VERY HAD TO TURN.  DISASSEMBLED MAGNETO AND FOUND DRIVE END BEARING FAILED.
